RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 63, Issue 4  


Stability conditions for queuing systems with regenerative interruptions
L. G. Afanas'eva, A. W. Tkachenko
623
On one homogeneity criteria based on quadratic deviations between kernel estimates of the distribution density in $p\ge 2$ independent samples
P. Babilua, E. A. Nadaraya
654
Moment method for exit probabilities of Gaussian vector processes from a large region
A. O. Kleban, V. I. Piterbarg
669
Bayesian sequential testing problem for a Brownian bridge
D. I. Lisovskii
683
Sequential testing problem of two simple hypotheses for a stationary Ornstein–Uhlenbeck process
D. I. Lisovskii, A. N. Shiryaev
713
On a characterization theorem for probability distributions on discrete Abelian groups
G. M. Feldman
730
First-passage times over moving boundaries for asymptotically stable walks
D. Denisov, A. Sakhanenko, V. Wachtel
755
Limit theorems for random exponentials: the bounded support case
M. Grabchak, S. A. Molchanov
779

Short Communications
Reduced critical branching processes for small populations
M. Liu, V. A. Vatutin
795
Maximum likelihood method in de Finetti's theorem
L. E. Melkumova, S. Ya. Shatskikh
808
Persistence probabilities and a decorrelation inequality for the Rosenblatt process and Hermite processes
F. Aurzada, C. Mönch
817

Oleg Viktorovich Viskov (02.02.1937 – 21.06.2018)
827
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018